MathSciNet Relay Station
MathSciNet bibliographic data
MR832744 30E10 (30B30)
Luh, Wolfgang Universal approximation properties of overconvergent power series on open sets. Analysis 6 (1986), no. 2-3, 191–207.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement